# SDR CHQA201100084

- Difficulty date: March 3, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 20,647 hours, 17,925 cycles
- Engine: Allsn AE3007A
- Engine time: 15,224 hours, 13,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Part number: 14525299001
- Condition: Corroded
- Location: Pax Door
- Component: Door, Emb
- Component part number: 14541017403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE MAIN PASSENGER DOOR STRUCTURE BOTTOM RIB.  THE MAIN PASSENGER DOOR BOTTOM RIB WAS REPLACED.
